Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on the Disintegration of Measures

S. K. Berberian
Proceedings of the American Mathematical Society
Vol. 71, No. 1 (Aug., 1978), pp. 115-116
DOI: 10.2307/2042230
Stable URL: http://www.jstor.org/stable/2042230
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Complements to a theorem of Bourbaki on the disintegration of measures on separated topological spaces.

Page Thumbnails

  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116